Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    dale is offline Registered User
    Join Date
    Sep 2004
    Central Florida

    light acne after cycle....

    my first cycle was 400mg cyp and 200mg deca along with 5iu of jin ED. i also took 1/2mg of arimidex ED. i didn't have any acne during the cycle although my skin was very oily, it was only in my PCT did i get what i consider light acne on my back and shoulders. i just got back from my HRT doc with more scripts. i plan on bumping up the test to 500mg and maybe 600mg of the cyp. will this make a huge difference in acne?

  2. #2
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    the reason why u get acne during pct is cuase teh hormonal imbalance ,ur body is restoring homeostasis. it could make a differnce everyone is different just runa 3-4 grams of vit b5 to take care of teh acne

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts